Quick Links: Skip to main page content
Skip to Search
Skip to Topics Menu
Skip to Common Links
U.S. Food & Drug Administration
Follow FDA
En Español
Search FDA
Home
Food
Drugs
Medical Devices
Radiation-Emitting Products
Vaccines, Blood & Biologics
Animal & Veterinary
Cosmetics
Tobacco Products
MAUDE Adverse Event Report: PORTEX; TRACHEOSTOMY
FDA Home
Medical Devices
Databases
510(k)
DeNovo
Registration & Listing
Adverse Events
Recalls
PMA
HDE
Classification
Standards
CFR Title 21
Radiation-Emitting Products
X-Ray Assembler
Medsun Reports
CLIA
TPLC
PORTEX; TRACHEOSTOMY
Model Number
8.00 MM
Medical Device Problem Code
Difficult to Remove (1528)
Health Effect - Clinical Code
No Clinical Signs, Symptoms or Conditions (4582)
Date of Event
05/27/2021
Type of Reportable Event
Malfunction
Event or Problem Description
Information received a smiths medical tracheostomy|pvc - portex tubes bluselect was deviated and difficult to remove inner cannula.
New Search
Submit an Adverse Event Report
Brand Name
PORTEX
Common Device Name
TRACHEOSTOMY
MDR Report Key
12051222
Report Number
3012307300-2021-06449
Device Sequence Number
19909556
Product Code
BTO
UDI-Device Identifier
15019517077360
UDI-Public
15019517077360
Combination Product (Y/N)
N
Initial Reporter State
PA
Initial Reporter Country
US
PMA/510(K) Number
K173384
Number of Events Summarized
1
Summary Report (Y/N)
N
Reporter Type
Manufacturer
Report Source
user facility
Initial Reporter Occupation
Other Health Care Professional
Type of Report
Initial
Report Date
(Section B)
06/23/2021
1
Device was Involved in the Event
1
Patient was Involved in the Event
Is this an Adverse Event Report?
No
Is this a Product Problem Report?
Yes
Operator of Device
No Information
Device Model Number
8.00 MM
Device Catalogue Number
101/815/080
Was Device Available for Evaluation?
No
Was the Report Sent to FDA?
No
Type of Report(Section G)
Thirty-Day
Initial Date Received by Manufacturer
05/27/2021
Initial Report FDA Received Date
06/23/2021
Was Device Evaluated by Manufacturer? (Y/N)
Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N)
Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device
Initial
Patient Sequence Number
1